# SDR USAASA02021

- Difficulty date: February 15, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 0922
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PIT - FLT 2153 - EN ROUTE PIT-MSP, THE NOSE LANDING GEAR FAILED TO EXTEND ON APPROACH TO MSP.  THE LANDING GEAR WAS CYCLED AND WAS EXTENDED ONCE MORE.  THE LANDING GEAR EXTENDED OK ON THE SECOND ATTEMPT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TESTED SYSTEM.  CLEANED AND CHECKED CLEARANCES OF PROXIMITY SENSORS.  SYSTEM BITE CHECK ON THE LANDING GEAR CONTROL AND INTERFACE UNIT WAS PERFORMED.  NO FAULTS WERE FOUND.  OK FOR SERVICE.  (M)
